# SDR SWAA2012102308772

- Difficulty date: October 16, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 21,271 hours, 12,734 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545422
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS 663, RBL 43.14.  REPAIRED WEB PER SRM.
